Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Compact well-bounded operators

Qingping, C. and Doust, I. (2001) Compact well-bounded operators. Glasgow Mathematical Journal, 43 (03). pp. 467-475.

PDF - Published Version
Download (122kB)
Link to Published Version:
*Subscription may be required


Every compact well-bounded operator has a representation as a linear combination of disjoint projections reminiscent of the representation of compact self-adjoint operators. In this note we show that the converse of this result holds, thus characterizing compact well-bounded operators. We also apply this result to study compact well-bounded operators on some special classes of Banach spaces such as hereditarily indecomposable spaces and certain spaces constructed by G. Pisier.

Item Type: Journal Article
Murdoch Affiliation(s): School of Mathematical and Physical Sciences
Publisher: Cambridge University Press
Copyright: © 2001 Glasgow Mathematical Journal Trust.
Item Control Page Item Control Page


Downloads per month over past year